# SDR AUS20040328

- Difficulty date: May 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) STRONG BURNING ODOR ON FLIGHT DECK AND IN CABIN.  EXTENSIVE INVESTIGATION COULD FIND NO CAUSE FOR THE PROBLEM OR ANY EVIDENCE OF BURNING.
